# SDR RRXA97065

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2614618
- Condition: Misdrilled
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE IN FRAME AT Y=1120 AND LONGERON 21 LEFT.  REMOVED FASTENERS, CLEANED, TREATED AREA IAW DAC DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER, IAW DER APPROVED COTNEY ENGINEERING SKETCH C07-R06 AND DAC DC-8 SRM 51-1-20D.
